Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Swollen neck glands, 99.6 temp, dry swollen sinus in maxillary face, headache, diarrhea. Treatment?

I have had swollen neck glands, a temp of 99.6,dry swollen sinus in maxillary face-above the nose-and in back of my head,headache for 10 days and have been on amox-Clav 875 mg for 3 days. I still feel as bad as the first day and now I have diarrhea. Is this a bacterial or viral thing? How long will it last? And what can I do to help the uncomfortable symptoms?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The swollen neck glands suggestive of viral infection. For which your doctor prescribed you antibiotics. Afterward you are started with diarrhea is due to the side effects of drugs which can be due to any antibiotics. So you can continue with the same antibiotics for another 2-3 days + add NSAIDs to reduce pain and inflammation, Voveran
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor